# SDR FDEA201705301547

- Difficulty date: May 30, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757230
- Aircraft serial: 24748
- Aircraft time: 66,454 hours, 25,267 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N311079
- Condition: Dented
- Location: Bs 1590
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1590 LEFT FUSELAGE ON DVI OF DENT CUTOUT,  FOUND STRINGER 15L DENTED.  CUT OUT THE DAMAGED  STRINGER IAW EA F-5310-T0333465 P1.   FABRICATED A NEW STRINGER, FILLER, SHIMS IAW EA F-5310-T0333465 P1 AND  INSTALLED IAW EA, SRM 51-40-02-0G, AND SRM 51-20-05-0G.
